# SDR 07FDEA01724

- Difficulty date: May 9, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD 10-10 ACF MODIFICATION AND REPAIR ASSESTMENT RT WING LEADING EDGE STA  XORS 506 LOWER SIDE CLOSE TO PANEL FUEL PANEL, SKIN  WITH CRACK OF ABOUT  2 INCH REMOVED ACCESS DOOR, REPAIRED FIXED L.E IAW SRM 57-10-00 FIG 68 SHEETS 2 AND 3.  INSTALLED ACCESS DOOR.  PERFORMED CHECK AMM 27-30-06-06.
